MathSciNet Relay Station
MathSciNet bibliographic data
MR553791 32H99 (35J65)
Bedford, Eric; Burns, Dan Holomorphic mapping of annuli in ${\bf C}\sp{n}$ and the associated extremal function. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 6 (1979), no. 3, 381–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement